# SDR QXEA0001824

- Difficulty date: July 7, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- Aircraft time: 34,581 hours, 47,779 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 54C546349
- Part serial: 187
- Condition: Malfunctioned
- Location: Mlg
- Part time: 28,998 hours, 40,149 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PSC- AFTER SELECTING GEAR UP, MAIN GEAR DOOR AMBER LIGHT ON AND VISUALLY CONFIRMED LIGHT GEAR DOOR FAILED TO CLOSE.  PERFORMED ALTERNATE GEAR EXTENSION METHOD.  LANDED OK.  REMOVED AND REPLACED MAIN GEAR SOLENOID SEQUENCE VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
